# SDR CALA2025060505289

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,552 hours, 28,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88114
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SSFR/ SDR PORPUSE ONLY IN REF/EA#5310-08195 REV B-OP-004-R/H SIDE#3 WINDOW FROM PREVENTATIVE MOD. (REF AAR N/R 9963945) FOR ESFR AND SDR REPORTING ONLY. COMPLETED WITH THE SDR UNITED FORM#46-0024 PAGE#1 TO PAGE#3 REF. AAR N/R:9963945 WORK ACCOMPLISHED BY:V899850 CRACK FOUND ON NO.3 WINDOW FROM STR7 TO STR 9 STA 200.8 CRACK WAS FOUND AND PREVENTIVE MOD EA 5310-08195 REV B OP 004 PREFORMED
